# SDR ABXA20200628120

- Difficulty date: June 28, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767-200
- Aircraft serial: 22227
- Aircraft time: 86,074 hours, 39,562 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Isolation Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

R BLEED ISLN VALVE EICAS. THE AIRPLANE WAS GROUNDED.
